# SDR DALA2022040602370

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 101,150 hours, 14,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 EMERGENCY LIGHT LATCH BROKEN ON OVERHEAD. CORRECTIVE ACTION: R/R EMERGENCY LIGHTS CONTROL PANEL PER B767 AMM REF 33-51. (8790036)
